# SDR FDEA201506161821

- Difficulty date: June 16, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 627 hours, 20,371 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113N710065H
- Part serial: 093330V
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UNDER SIDE HAS SMALL DENT.   BONDED REPAIRED IAW SRM 51-70-17 PG 14/15   PARA 4, 57-60-01-212. OPS CHECKED GOOD IAW AMM 27-11-00-0.
